PDE approximation of large systems of differential equations

András Bátkai, Ágnes Havasi, Róbert Horváth, Dávid Kunszenti-Kovács, Péter L. Simon

Research output: Article

3 Citations (Scopus)


A large system of ordinary differential equations is approximated by a parabolic partial differential equation with dynamic boundary condition and a different one with Robin boundary condition. Using the theory of differential operators with Wentzell boundary conditions and similar theories, we give estimates on the order of approximation. The theory is demonstrated on a voter model where the Fourier method applied to the PDE is of great advantage.

Original languageEnglish
Pages (from-to)147-163
Number of pages17
JournalOperators and Matrices
Issue number1
Publication statusPublished - márc. 1 2015

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'PDE approximation of large systems of differential equations'. Together they form a unique fingerprint.

  • Cite this

    Bátkai, A., Havasi, Á., Horváth, R., Kunszenti-Kovács, D., & Simon, P. L. (2015). PDE approximation of large systems of differential equations. Operators and Matrices, 9(1), 147-163. https://doi.org/10.7153/oam-09-08